# SDR 99ZZZX3748

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8216T
- Make and model: Piper PA-32-301
- Aircraft serial: 328206087
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Failed
- Location: Magneto
- Part time: 202 hours
- Component: Slick, 6351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION OF IMPULSE COUPLING, FOUND ONE OF THE PAWL ANCHOR PINS LOOSE IN THE BODY OF THE IMPULSE.  PART WAS IN SERVICE 202 HOURS.  SUBMITTER HAS FOUND 4 OR 5 CASES OF EXCESSIVE WEAR OF LOW TIME IMPULSE COUPLERS (UNDER 300 HOURS).
